And have a bit of a nagging headache. As I said, really dizzy for a few seconds when I first lay down or first sit up. Will these pass? I am taking it for a skin infection and am being treated for a bully of an autoimmune disease so I'm also on large dose of prednisone daily, 80mg. So, my immune system is just not there. Has anyone experienced this and will my body adjust?
No responses have yet been posted. Add your response to this question.
- Cephalexin Information for Consumers
- Cephalexin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cephalexin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Oct 2010 • 1 answer
Can I take cephalexin pills for skin and or urinary kidney infection if I am allergic to Penicillin?
Posted 13 May 2012 • 3 answers
Posted 20 Oct 2013 • 1 answer
Posted 9 Apr 2014 • 2 answers
Posted 30 Aug 2015 • 1 answer